Alert archive / Florida / Red Flag Warnings in 2009

Red Flag Warning 12, NWS Miami, FL

February 19, 20095 counties in Florida

NWS Miami, FL issued this red flag warning at Feb 19, 2009, 4:33 PM EST for 5 counties in Florida. It took effect at Feb 20, 2009, 11:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 19, 2009, 4:33 PM EST (21:33 UTC)
In effect from
Feb 20, 2009, 11:00 AM EST
Expired
Feb 20, 2009, 7:00 PM EST
In force
8 hr
Issued by
NWS Miami, FL

Counties Broward County, FL, Collier County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 55 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.6 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2009-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2009-02-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
934 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
223 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMFL 192133
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
433 PM EST THU FEB 19 2009

FLZ063-066-067-069>071-073-075-174-201100-
/O.UPG.KMFL.FW.A.0012.090220T1600Z-090221T0000Z/
/O.NEW.KMFL.FW.W.0012.090220T1600Z-090221T0000Z/
GLADES-HENDRY-INLAND PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-INLAND MIAMI DADE-MAINLAND MONROE-
FAR SOUTH MIAMI DADE-
433 PM EST THU FEB 19 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST FRIDAY. 

A COLD FRONT WILL MOVE ACROSS MAINLAND SOUTH FLORIDA TONIGHT,
BRINGING MUCH DRIER AIR SOUTHWARD INTO THE AREA. DEWPOINTS WILL
PLUMMET INTO THE 20S AND 30S ON FRIDAY...AND WITH TEMPS REACHING
THE UPPER 60S TO LOWER 70S...RHS ARE FORECAST TO FALL INTO THE 20
TO 30 PERCENT ACROSS THE ENTIRE AREA. AS SUCH...A RED FLAG
WARNING HAS BEEN ISSUED FOR THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE
HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FLZ068-072-074-168-172-173-201100-
/O.CON.KMFL.FW.A.0012.090220T1600Z-090221T0000Z/
METRO PALM BEACH-METRO BROWARD-METRO MIAMI DADE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
433 PM EST THU FEB 19 2009

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING. 

A COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT BRINGING MUCH DRIER
AIR SOUTHWARD INTO THE AREA. DEWPOINTS WILL FALL INTO THE 30S TO
LOWER 40S FRIDAY AFTERNOON...AND WITH TEMPERATURES REACHING INTO
THE LOWER 70S...RED FLAG CONDITIONS WILL BE POSSIBLE. ALTHOUGH
RHS ARE NOW FORECAST TO FALL BELOW 35 PERCENT ACROSS THE AREA
FRIDAY AFTERNOON...THE DURATION OF CRITICAL RHS REMAINS UNCERTAIN.
THEREFORE...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

DG
3 follow-up statements
951 
WWUS82 KMFL 192137 CCA
RFWMFL

URGENT - FIRE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
435 PM EST THU FEB 19 2009

FLZ063-066-067-069>071-073-075-174-201115-
/O.UPG.KMFL.FW.A.0012.090220T1600Z-090221T0000Z/
/O.COR.KMFL.FW.W.0012.090220T1600Z-090221T0000Z/
GLADES-HENDRY-INLAND PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-INLAND MIAMI DADE-MAINLAND MONROE-
FAR SOUTH MIAMI DADE-
435 PM EST THU FEB 19 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST FRIDAY FOR
GLADES, HENDRY, COLLIER, MAINLAND MONROE, INLAND PALM BEACH,
INLAND BROWARD, INLAND MIAMI-DADE, AND SOUTH MIAMI-DADE COUNTIES
FOR RH'S BELOW 35 PERCENT FOR 4 HOURS OR MORE...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST FRIDAY. 

A COLD FRONT WILL MOVE ACROSS MAINLAND SOUTH FLORIDA TONIGHT,
BRINGING MUCH DRIER AIR SOUTHWARD INTO THE AREA. DEWPOINTS WILL
PLUMMET INTO THE 20S AND 30S ON FRIDAY...AND WITH TEMPS REACHING
THE UPPER 60S TO LOWER 70S...RH'S ARE FORECAST TO FALL INTO THE 20
TO 30 PERCENT ACROSS THE ENTIRE AREA. AS SUCH...A RED FLAG
WARNING HAS BEEN ISSUED FOR THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE
HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FLZ068-072-074-168-172-173-201115-
/O.COR.KMFL.FW.A.0012.090220T1600Z-090221T0000Z/
METRO PALM BEACH-METRO BROWARD-METRO MIAMI DADE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
435 PM EST THU FEB 19 2009

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING FOR THE EAST COAST METROPOLITAN AREAS FOR
THE POTENTIAL OF RH'S BELOW 35 PERCENT FOR 4 HOURS OR MORE...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING. 

A COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT BRINGING MUCH DRIER
AIR SOUTHWARD INTO THE AREA. DEWPOINTS WILL FALL INTO THE 30S TO
LOWER 40S FRIDAY AFTERNOON...AND WITH TEMPERATURES REACHING INTO
THE LOWER 70S...RED FLAG CONDITIONS WILL BE POSSIBLE. ALTHOUGH
RH'S ARE NOW FORECAST TO FALL BELOW 35 PERCENT ACROSS THE AREA
FRIDAY AFTERNOON...THE DURATION OF CRITICAL RH'S REMAINS UNCERTAIN.
THEREFORE...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

DG
000 
WWUS82 KMFL 200948
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
448 AM EST FRI FEB 20 2009

FLZ068-072-074-168-172-173-210000-
/O.UPG.KMFL.FW.A.0012.090220T1600Z-090221T0000Z/
/O.EXA.KMFL.FW.W.0012.090220T1600Z-090221T0000Z/
METRO PALM BEACH-METRO BROWARD-METRO MIAMI DADE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
448 AM EST FRI FEB 20 2009

...RED FLAG WARNING FOR ALL OF SOUTH FLORIDA FROM 11 AM TO 7 PM
EST TODAY FOR RELATIVE HUMIDITY OF 35% OR LESS FOR MORE THAN 3
HOURS...

A COLD FRONT WILL MOVE WELL SOUTH OF THE AREA THIS
MORNING WITH A MUCH COOLER AND DRIER AIRMASS PUSHING INTO SOUTH
FLORIDA. TEMPERATURES WILL STRUGGLE TO REACH THE LOW 70S ACROSS
THE EAST COAST METRO AREAS, BUT WITH DEW POINTS FALLING TO AROUND
40, RELATIVE HUMIDITIES WILL FALL BELOW 35% FOR MOST IF NOT ALL
OF THE METROPOLITAN AREA. COASTAL AREAS ALONG THE EAST COAST METRO
WILL SEE MARGINAL RED FLAG CONDITIONS THIS AFTERNOON WITH RELATIVE
HUMIDITIES DIPPING BELOW 35% FOR 3 OR 4 HOURS AS WINDS ARE
EXPECTED TO GRADUALLY BECOME NORTHEAST LATE THIS AFTERNOON OR
EARLY THIS EVENING INCREASING THE MOISTURE LEVEL, BUT POSSIBLY NOT
UNTIL AFTER RED FLAG WARNING CRITERIA ARE MET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FLZ063-066-067-069>071-073-075-174-210000-
/O.CON.KMFL.FW.W.0012.090220T1600Z-090221T0000Z/
GLADES-HENDRY-INLAND PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-INLAND MIAMI DADE-MAINLAND MONROE-
FAR SOUTH MIAMI DADE-
448 AM EST FRI FEB 20 2009

...RED FLAG WARNING FOR ALL OF SOUTH FLORIDA FROM 11 AM TO 7 PM
EST TODAY FOR RELATIVE HUMIDITY OF 35% OR LESS FOR MORE THAN 3
HOURS...

A COLD FRONT WILL MOVE WELL SOUTH OF THE AREA THIS
MORNING WITH A MUCH COOLER AND DRIER AIRMASS PUSHING INTO SOUTH
FLORIDA. TEMPERATURES WILL STRUGGLE TO REACH THE UPPER 60S TO LOW
70S, BUT WITH DEW POINTS FALLING INTO THE UPPER 20S TO MID 30S OVER
THE INTERIOR, LAKE OKEECHOBEE AREA, AND ACROSS THE WEST COAST
LOCATIONS, RELATIVE HUMIDITIES WILL FALL BELOW 35% FOR MOST IF
NOT ALL OF MAINLAND SOUTH FLORIDA. RED FLAG CONDITIONS THIS
AFTERNOON MAY EXIST FOR SEVERAL HOURS ACROSS THE AFOREMENTIONED AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
000 
WWUS82 KMFL 210002
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
702 PM EST FRI FEB 20 2009

FLZ063-066>075-168-172>174-210115-
/O.EXP.KMFL.FW.W.0012.000000T0000Z-090221T0000Z/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
702 PM EST FRI FEB 20 2009

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

RHS WILL CONTINUE TO CLIMB THIS EVENING ABOVE CRITICAL LEVELS.
THEREFORE...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Feb 19, 2:41 PM EST, 1 hour 52 minutes earlier.

Area forecast discussion, Feb 19, 2:41 PM EST, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
241 PM EST THU FEB 19 2009

.DISCUSSION...COLD FRONT MOVING INTO NORTH CENTRAL FLORIDA SHOULD
REACH THE LAKE BY EARLY THIS EVENING AND WILL CLEAR THE PENINSULA
BY AROUND MIDNIGHT. HIGH PRESSURE OVER NORTHEAST TEXAS WILL MOVE
TO SOUTHEAST GEORGIA BY SATURDAY MORNING ALLOWING JUST LIGHT
ENOUGH WINDS UNDER CLEAR SKIES TO ISSUE A FREEZE WATCH FOR LATE
FRIDAY NIGHT AND EARLY SATURDAY MORNING. THIS IS A BORDERLINE
EVENT AND ONLY ISSUED FOR GLADES AND HENDRY COUNTIES WITH 1000-850
MB THICKNESSES DROPPING TO 1340 DM. AT LEAST PATCHY FROST CAN BE
EXPECTED IN THESE AREAS. WINDS WILL VEER AROUND QUICKLY TO THE
EAST AND SOUTHEAST SATURDAY. BY SUNDAY NIGHT, ANOTHER COLD FRONT
WILL MOVE THROUGH JUST REINFORCING THE COOL AIR WE WILL HAVE AFTER
A SLIGHT BIT OF MODIFICATION THIS WEEKEND. BUT THE AIR BEHIND THE
NEXT FRONT WONT BE AS COLD WITH TEMPERATURES NEAR NORMAL. PRECIP-
WISE, THE BEST CHANCE OF RAIN WILL BE WITH AND BEHIND THE SECOND
FRONT SUNDAY NIGHT THROUGH MONDAY NIGHT WITH LOW CHANCES OF RAIN
AT BEST MONDAY.

&&

.MARINE...MODERATE SOUTHWEST WINDS AT 15 TO 20 KNOTS ARE PROVIDING
HAZARDOUS MARINE CONDITIONS THROUGH EARLY THIS EVENING AND THEN
SEAS WILL DECREASE TO 6 FEET OR LESS TONIGHT. THEN BEHIND THE
FRONT, WITH NW TO N WINDS, SEAS IN THE GULFSTREAM WILL INCREASE TO
8 FEET FRIDAY AND CONTINUE FRIDAY NIGHT AND THEN SUBSIDING TO 6
FEET OR LESS BY SATURDAY. SEAS WILL AGAIN INCREASE BEHIND THE
SECOND FRONT MONDAY NIGHT AND TUESDAY TO 7 TO 8 FEET IN THE
GULFSTREAM. SEAS WILL BE ONLY AS HIGH AS 5 FEET AFTER EACH COLD
FRONT IN THE GULF OF MEXICO.

&&

.FIRE WEATHER...THERE IS A POSSIBILITY THAT MINIMUM RHS WILL DROP
TO AT OR BELOW 35 PERCENT FOR 4 OR MORE HOURS ALL AREAS FRIDAY, SO
HAVE KEPT THE FIRE WEATHER WATCH IN EFFECT. A RED FLAG WARNING MAY
BE NEED TO BE ISSUED TONIGHT FOR FRIDAY. RHS WILL RECOVER SATURDAY
AND DONT EXPECT A PROBLEM THROUGH MID WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  54  70  49  73 / 10 -  -  10
FORT LAUDERDALE  58  72  53  74 / 10 -  -  10
MIAMI            58  72  54  75 / 10 -  -  10
NAPLES           54  69  44  75 / 10 -  -  -

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
     FOR FLZ063-FLZ066-FLZ067-FLZ068-FLZ069-FLZ070-FLZ071-FLZ072-
     FLZ073-FLZ074-FLZ075-FLZ168-FLZ172-FLZ173-FLZ174.

     FREEZE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING FOR
     FLZ063-FLZ066.

AM...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR AMZ610-
     AMZ650-AMZ651-AMZ670-AMZ671.

GM...NONE.
&&

LONG TERM...18/GR
SHORT TERM/AVIATION...17/ERA
Hazardous weather outlook, Feb 19, 4:55 AM EST, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
455 AM EST THU FEB 19 2009

FLZ063-066>075-168-172>174-201100-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
455 AM EST THU FEB 19 2009

...MODERATE RISK OF RIP CURRENTS GULF COAST BEACHES TODAY...
...TURNING COOLER TONIGHT, TEMPS NEAR FREEZING SAT MORNING NW INTERIOR...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: SOUTHWESTERLY WINDS AROUND 15 MPH WITH A FEW HIGHER
GUSTS WILL CREATE A MODERATE RISK FOR RIP CURRENTS AT THE GULF
COAST BEACHES TODAY. SWIMMERS ARE URGED TO EXERCISE CAUTION DUE TO
THE DANGERS POSED BY RIP CURRENTS.

WAVES: STRONG NORTHWESTERLY WINDS BEHIND A COLD FRONT WILL ALLOW
GULF STREAM SEAS TO BUILD TO 7 TO 8 FEET TONIGHT.

TEMPERATURES: LOW TEMPERATURES WILL DROP INTO THE 40S ACROSS
GLADES AND HENDRY COUNTIES LATE TONIGHT. WIND CHILLS IN THESE
AREAS MAY FALL INTO THE LOWER 40S IN A FEW AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

IT WILL BE COLDER FRIDAY NIGHT. LOW TEMPERATURES WILL DROP INTO THE 30S
ACROSS GLADES, HENDRY, NORTHERN COLLIER AND WESTERN PALM BEACH COUNTIES AND
MAY APPROACH FREEZING IN SOME LOCATIONS. FROST IS POSSIBLE IN MANY
OF THESE AREAS. ELSEWHERE, LOW TEMPERATURES WILL BE IN THE 40S
ACROSS THE PALM BEACH METRO AREA, NAPLES AREA, AND THE WESTERN
SUBURBS OF THE FORT LAUDERDALE AND MIAMI METRO AREAS. LOW
TEMPERATURES WILL REMAIN AROUND 50 OR IN THE LOWER 50S ACROSS THE
REMAINDER OF THE FORT LAUDERDALE AND MIAMI METRO AREAS INCLUDING
THE DOWNTOWN AND COASTAL LOCATIONS. WIND CHILLS WILL DROP INTO THE
30S ACROSS MOST OF THE INTERIOR AND THE NAPLES AREA WITH LOWER TO MID
40S ACROSS CENTRAL AND WESTERN PARTS OF THE EAST COAST AND METRO
AREAS.

GULF STREAM SEAS WILL REMAIN ABOVE 7 FEET INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

STRASSBERG

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 5:33 AM ESTFire Weather WatchMFLBroward, Collier, Miami-Dade, Monroe, Palm Beach23 hr
Feb 19, 6:15 AM ESTSmall Craft AdvisoryMFL13 hr
Feb 19, 1:56 PM ESTFreeze WatchMFLGlades, Hendry24 hr

Nearby

Red Flag Warnings in Florida, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.